Ask Health Experts and Get Answers to Your Health Question ASAP
This is, as you probably already know , is an allergic reaction.
He needs to consult an allergist and get allergy tests done to identify the cause of his allergies.
Meanwhile, please give him Benadryl to help control the reaction. He should also apply an ice pack on the rashes as soon as one starts. This will prevent the rashes from getting larger. Application of a steroid like 1% hydrocortisone, available OTC , will also help.
I hope this helps.
Let me know if you need more input. If not, please click on the green"Accept" button on this page. Adding a bonus and a positive feedback will be warmly appreciated.
If his liver had been affected, he would have had more symptoms like lack of appetite, edema of the ankles etc. The rashes would have remained more or less all the time, not happened occasionally.
But if he is a heavy drinker, he does need his liver examined. An ultrasound and a blood test for liver enzymes would help.